# SDR CALA2014012200105

- Difficulty date: January 22, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 39,686 hours, 12,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654N02438
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK B757-53-3-0553 FWD CABIN FLOOR SUPPORT BEAM UPPER SURFACE HAS CORROSION STATION 365.25 RT BL 24.  REMOVED CORROSION AT FWD CABIN FLOOR SUPPORT BEAM UPPER SURFACE STATION 365.25 BL24 IAW B757-300 SRM 51-10-02.  FOUND WORKED AREA OUT OF LIMITS IAW B757-300 SRM 53-00-51.  R & R FLOOR SUPPORT BEAM UPPER SURFACE AT FWD CABIN FROM STATION 365.25 - 418 PO 654N0243-8, PO 1234709 IAW B757-300 SRM 51-40-02.
